# SDR USAA2009020690288

- Difficulty date: January 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 47,414 hours, 19,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N541015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON DRAIN TROUGH SUPPORT BETWEEN BS 720 TO BS 740, LBL 55 AT L2 DOOR.  REPLACED DRAIN TROUGH SUPPORT BETWEEN BS 720 TO BS 740, LBL 55 AT L2 DOOR IAW B757 SRM 51-40-02.
